×

On bifurcation from infinity. (English) Zbl 0272.35017


MSC:

35B99 Qualitative properties of solutions to partial differential equations
35G20 Nonlinear higher-order PDEs
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Keller, J.B.; Antman, S., Bifurcation theory and nonlinear eigenvalue problems, (1969), Benjamin New York, (editors) · Zbl 0181.00105
[2] Krasnoselski, M.A., Topological methods in the theory of nonlinear integral equations, (1965), Macmillan New York
[3] Rabinowitz, P.H., Some global results for nonlinear eigenvalue problems, J. functional anal., 7, 487-513, (1971) · Zbl 0212.16504
[4] {\scC. A. Stuart}, Solutions of large norm for nonlinear Sturm-Liouville problems, preprint. · Zbl 0257.34021
[5] Rabinowitz, P.H., A global theorem for nonlinear eigenvalue problems and applications, (), 11-36
[6] Rabinowitz, P.H., Nonlinear Sturm-Liouville eigenvalue problems for second order ordinary differential equations, Comm. pure appl. math., 23, 939-962, (1970) · Zbl 0206.09706
[7] Coddington, E.A.; Levinson, N., Theory of ordinary differential equations, (1955), McGraw-Hill New York · Zbl 0042.32602
[8] Agmon, S.; Douglis, A.; Nirenberg, L., Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions, I, Comm. pure appl. math., 12, 623-727, (1959) · Zbl 0093.10401
[9] Agmon, S., The Lp approach to the Dirichlet problem, Ann. sc. norm. sup. Pisa, 13, 405-446, (1959), (3)
[10] Nirenberg, L., On elliptic partial differential equations, Ann. sc. norm. sup. Pisa, 13, 115-162, (1959), (3) · Zbl 0088.07601
[11] Courant, R.; Hilbert, D., ()
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.